On the General Solution of the Functional Equation f(x + y
Aequationes mathematicae, Tome 6 (1971), pp. 130-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1971__6_136180,
author = {ZOLT\'AN DAR\'OCZY},
title = {On the {General} {Solution} of the {Functional} {Equation} f(x + y},
journal = {Aequationes mathematicae},
pages = {130--132},
year = {1971},
volume = {6},
zbl = {0222.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1971__6_136180/}
}
ZOLTÁN DARÓCZY. On the General Solution of the Functional Equation f(x + y. Aequationes mathematicae, Tome 6 (1971), pp. 130-132. http://geodesic.mathdoc.fr/item/AM2_1971__6_136180/